MAUDE Adverse Event Report: BIOMET UK LTD. OXF ANAT BRG RT SM SIZE 3 PMA; OXFORD PKS ANATOMIC ARCOM MENISCAL BRG - SMALL RIGHT SIZE 3

BIOMET UK LTD. OXF ANAT BRG RT SM SIZE 3 PMA; OXFORD PKS ANATOMIC ARCOM MENISCAL BRG - SMALL RIGHT SIZE 3
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 11/15/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 3002806535 - 2022 - 00493, 3002806535 - 2022 - 00494.
 
Event or Problem Description
It was reported that the patient was revised from an oxford uni to a full knee due to patella pain.Due diligence is in progress for this complaint; to date no additional information or product has been received.
 
Additional Manufacturer Narrative
(b)(4).D10: oxf uni tib tray sz b rm pma item#154721 lot#016760.Oxf twin-peg cmntd fem sm pma item#161468 lot#441070.This follow-up report is being submitted to relay additional and corrected information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Devices are used for treatment.Radiographs were provided but as they appear to be xeroxed or faxed images and are grainy in quality.A hcp assessment will not enhance the investigation.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
OXF ANAT BRG RT SM SIZE 3 PMA
Common Device Name
OXFORD PKS ANATOMIC ARCOM MENISCAL BRG - SMALL RIGHT SIZE 3
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key15958130
Report Number3002806535-2022-00495
Device Sequence Number4938551
Product Code NRA
UDI-Device Identifier05019279786145
UDI-Public(01)05019279786145(17)230326(10)434990
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P010014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/26/2023
Device Model NumberN/A
Device Catalogue Number159568
Device Lot Number434990
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2022
Supplement Date Received by Manufacturer01/11/2023
Initial Report FDA Received Date12/12/2022
Supplement Report FDA Received Date01/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/26/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale
Patient Weight80 KG